# SDR SWAA2017080715512

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 73,124 hours, 58,875 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1003710000153
- Part serial: 1000
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 FUEL TANK QUANTITY DECREASED AT HIGHER THAN NORMAL RATE THAN TANK NR 1 RESULTING IN FUEL IMBALANCE. DIVERTED, R & R THE NR 2 FUEL QUANTITY INDICATOR IAW AMM.
